See Alike in...

Alike App

Browser

Amaryllis

854d

I just got diagnosed as vitamin D deficient today. My levels were at a 6. My doctor prescribed me 50,000 units of vitamin d once weekly. What are other people’s experiences with taking this high of dose?

Top reply
    • DaniBear

      781d

      i take the same thing once a week! i’ve been taking it for about 6 months now. no side effects or anything. it helps with my high pth level.

    • DaniBear

      781d

      i take the same thing once a week! i’ve been taking it for about 6 months now. no side effects or anything. it helps with my high pth level.

    • itsthatgirlcece

      811d

      Hi i got diagnosed with vitamin d deficiency this week since my level was at a 14 and i feel so horrible. I'm curious were you experiencing dizziness, fatigue/exhausting all the time? Because i have that plus major headaches and spotty vision and I'm getting an MRI soon for that.

    • Cervidae

      821d

      I'm on that exact dose! I haven't noticed anything different, the deficiency itself makes me insanely dizzy. I don't know what I even felt like before this.

      • Vic782

        782d

        @Cervidae Me too, it works well for me. I think it just differs per person. I’ve been doing for over a year and it keeps my levels normal.

      • itsthatgirlcece

        811d

        @Cervidae what other symptoms have you experienced???

    • Jalissah

      840d

      Hello! I’ve been taking this for almost a year now, I do feel a bit of a change. Although truthfully I am not as consistent as I should be, so when I miss a day of taking the weekly medication it feels like a withdrawal and I get really bad dizzy spells. That’s a “my bad” though! Lol

    • tobyz

      849d

      Hi! I'm doing it for the first time in my life as well but so far I've had no problems?

    • erine1992

      851d

      I’ve done it a couple times in my life. Never had any issues, always makes me feel better.

    • Amaryllis

      854d

      Did you feel any different after doing the large dose?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion